MAUDE Adverse Event Report: Well Lead Medical Co., Ltd. Ureteral Access Sheath, 12-14 Fr x 36cm

Well Lead Medical Co., Ltd. Ureteral Access Sheath, 12-14 Fr x 36cm
Model Number XUSM0043
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the doctor split the ureter.He was near the upj and while he was maneuvering the clearpetra sheath, the surgeon split the ureter.The case had to be stopped.A stent was then placed in the patient and the doctor said he would let it heal and come back in a month.The device was disposed.

Brand Name
Ureteral Access Sheath, 12-14 Fr x 36cm
Common Device Name
Ureteral Access Sheath, 12-14 Fr x 36cm
Manufacturer (Section D)
Well Lead Medical Co., Ltd.
c-4 jinhu
industrial estate hualong
panyu, guangzhou CN 51 1434
CH  CN 511434
MDR Report Key50884594
Report Number2020550-2026-02173
Device Sequence Number9939840
Product Code FED
UDI-Device Identifier16944932747927
UDI-Public16944932747927
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXUSM0043
Device Catalogue NumberXUSM0043
Device Lot Number2510253702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown